RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1404–1409 (Mi de2817)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The existence and uniqueness of the solutions of differential equations with lag in a Banach space

Ya. I. Gol'tser, A. M. Zverkin

Peoples Friendship University of Russia

Full text: PDF file (611 kB)

Bibliographic databases:
UDC: 517.929
Received: 08.07.1975

Citation: Ya. I. Gol'tser, A. M. Zverkin, “The existence and uniqueness of the solutions of differential equations with lag in a Banach space”, Differ. Uravn., 12:8 (1976), 1404–1409

Citation in format AMSBIB
\Bibitem{GolZve76}
\by Ya.~I.~Gol'tser, A.~M.~Zverkin
\paper The existence and uniqueness of the solutions of differential equations with lag in a Banach space
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1404--1409
\mathnet{http://mi.mathnet.ru/de2817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440156}
\zmath{https://zbmath.org/?q=an:0342.34052}


Linking options:
  • http://mi.mathnet.ru/eng/de2817
  • http://mi.mathnet.ru/eng/de/v12/i8/p1404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:48
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020